Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/26762
Title: Irregular nonlinear operator equations: Tikhonov's regularization and iterative approximation
Authors: Vasin, V.
Issue Date: 2013
Citation: Vasin V. Irregular nonlinear operator equations: Tikhonov's regularization and iterative approximation / V. Vasin // Journal of Inverse and Ill-Posed Problems. — 2013. — Vol. 21. — № 1. — P. 109-123.
Abstract: A problem of iterative approximation is investigated for a nonlinear operator equation regularized by the Tikhonov method. The Levenberg-Marquardt method, its modified analogue, and the steepest descent method are used. For the first and second methods the regularizing properties of iterations are established and the error of approximate solution is given. For the third method it was proved that iterations are stabilized in a neighborhood of the required solution and satisfy the strong Fejйr property. © 2013 by Walter de Gruyter Berlin Boston 2013.
Keywords: CONVERGENCE RATE
ITERATIVE REGULARIZATION
LEVENBERG-MARQUARDT METHOD
SOURCE CONDITION
STEEPEST DESCENT METHOD
APPROXIMATE SOLUTION
CONVERGENCE RATES
ITERATIVE APPROXIMATIONS
ITERATIVE REGULARIZATION
LEVENBERG-MARQUARDT METHOD
NONLINEAR OPERATOR EQUATIONS
SOURCE CONDITIONS
TIKHONOV METHOD
MATHEMATICAL OPERATORS
STEEPEST DESCENT METHOD
ITERATIVE METHODS
URI: http://hdl.handle.net/10995/26762
SCOPUS ID: 84876540578
WOS ID: 000314635200005
PURE ID: 902564
ISSN: 0928-0219
DOI: 10.1515/jip-2012-0084
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0110.pdf186,1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.